# SDR YENA20140302047

- Difficulty date: March 2, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N521JB
- Make and model: Airbus A320-232
- Aircraft serial: 1452
- Aircraft time: 51,516 hours, 18,718 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Exterior
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON GROUND, WHILE PERFORMING THE CLEANING OF THE ACFT.  IT WAS DISCOVERED THAT THE EMERGENCY SIDEWALL LIGHT ASSY AT 10A WAS MISSING AND THE WIRES HANGING DOWN. INSTALLED MISSING LT ROW NR 10 EMERGENCY EXIT LIGHT ASSY IAW MM 33-57-13.  OPS CKS OK.
